Global moduli for polarized elliptic surfaces
Compositio Mathematica, Volume 62 (1987) no. 2, pp. 187-213.
@article{CM_1987__62_2_187_0,
     author = {Seiler, Wolfgang K.},
     title = {Global moduli for polarized elliptic surfaces},
     journal = {Compositio Mathematica},
     pages = {187--213},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {2},
     year = {1987},
     mrnumber = {898733},
     zbl = {0624.14024},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_2_187_0/}
}
TY  - JOUR
AU  - Seiler, Wolfgang K.
TI  - Global moduli for polarized elliptic surfaces
JO  - Compositio Mathematica
PY  - 1987
SP  - 187
EP  - 213
VL  - 62
IS  - 2
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1987__62_2_187_0/
LA  - en
ID  - CM_1987__62_2_187_0
ER  - 
%0 Journal Article
%A Seiler, Wolfgang K.
%T Global moduli for polarized elliptic surfaces
%J Compositio Mathematica
%D 1987
%P 187-213
%V 62
%N 2
%I Martinus Nijhoff Publishers
%U http://www.numdam.org/item/CM_1987__62_2_187_0/
%G en
%F CM_1987__62_2_187_0
Seiler, Wolfgang K. Global moduli for polarized elliptic surfaces. Compositio Mathematica, Volume 62 (1987) no. 2, pp. 187-213. http://www.numdam.org/item/CM_1987__62_2_187_0/

EGA A. Grothendieck and J. Dieudonné: Eléments de géometrie algébrigue. II Publ. Math. IHES 8 (1961)III 2 ibid 17 (1963).

FGAA. Grothendieck: Fondements de la géométrie algébrique (extraits du Sém. Bourbaki). Sécr. Math., Paris (1962). | Zbl

SGA 3 M. Demazure and A. Grothendieck: Schémas en Groupes I. Springer Lecture Notes 151 (1970). | MR | Zbl

1 A. Altman and S. Kleiman: Introduction to Grothendieck duality theory. Springer Lecture Notes 146 (1970). | MR | Zbl

2 A. Altman and S. Kleiman: Compactifying the Picard scheme II. Am. J. Math. 101 (1979) 10-41. | MR | Zbl

3 S. Anantharaman: Schémas en groupes, espaces homogènes et espaces algébriques sur une base de dimension 1. Bull. Soc. Math. France, Mémoire 33 (1973) 5-79. | Numdam | MR | Zbl

4 F. Arnold: Regelflächen mit elliptischer Faserung. Diplomarbeit, Karlsruhe (1982).

5 M. Artin: On isolated rational singularities of surfaces. Am. J. Math. 88 (1966) 129-136. | MR | Zbl

6 E. Bombieri and D. Mumford: Enriques' classification of surfaces in char p: II. in: Complex Analysis and Algebraic Geometry, pp 23-42. Cambridge University Press (1977). | MR | Zbl

7 P. Du Val: On isolated singularities of surfaces which do not affect the conditions of adjunction, Proc. Cambridge Phil. Soc. 30 (1933/34) 453-491. | JFM | Zbl

8 R. Hartshorne: Residues and duality. Springer Lecture Notes 20 (1966). | EuDML | MR | Zbl

9 S. Iitaka: Deformations of compact complex surfaces II. J. Math. Soc. Japan 22 (1970) 247-261. | MR | Zbl

10 A. Kas: Weierstraß normal forms and invariants of elliptic surfaces. Trans. AMS 225 (1977) 251-266. | MR | Zbl

11 T. Katsura and K. Ueno: Elliptic surfaces in positive characteristic. Math. Ann. 272 (1985) 291-330. | EuDML | MR | Zbl

12 K. Kodaira: On compact analytic surfaces II, III. Ann. Math. 77 (1963) 563-626; 78 (1963) 1-40. | MR | Zbl

13 T. Matsusaka and D. Mumford: Two fundamental theorems on deformations of polarized varieties. Am. J. Math. 86 (1964) 668-684 | MR | Zbl

14 D. Mumford: Topology of normal singularities and a criterion for simplicity. Publ. Math. IHES 9 (1961) 5-22. | EuDML | Numdam | MR | Zbl

15 D. Mumford and J. Fogarty: Geometric invariant theory. Springer. Erg. Math. 34 (1982). | MR | Zbl

16 A. Néron: Modèles mimimaux des variétés abéliennes sur les corps locaux et globaux. Publ. Math. IHES 21 (1964). | EuDML | Numdam | MR | Zbl

17 A.P. Ogg: Cohomology of abelian varieties over function fields. Ann. Math. 76 (1962) 185-212. | MR | Zbl

18 M. Raynaud: Charactéristique d'Euler-Poincaré d'un faisceau et cohomologie des variétés abéliennes, Sém. Bourbaki 1964/65, exp. 286. | EuDML | Numdam | MR | Zbl

19 M. Raynaud: Spécialisation du foncteur de Picard. Publ. Math. IHES 38 (1970) 27-76. | EuDML | Numdam | MR | Zbl

20 I.R. Šafarevič: Principal homogeneous spaces defined over a function field. Trud. mat. inst. imen Steklova 54 (1961) = AMS Transl. 37, 85-114. | MR | Zbl

21 I.R. Šafarevič et al.: Algebraic surfaces. Trud. mat. inst. imen Stekova 75 (1965). | MR | Zbl

22 C.S. Seshadri: Quotient spaces modulo reductive algebraic groups. Ann. Math. 95 (1972) 511-556. | MR | Zbl

23 W.K. Seiler: Global moduli for elliptic surfaces with a section, Comp. Math. 62 (1987) 169-185. | EuDML | Numdam | MR | Zbl

24 J. Tate: Algorithm for determining the type of a singular fiber in an elliptic pencil. in: Modular functions of one variable IV. Springer Lecture Notes 476 (1975) 33-52. | MR | Zbl

25 O.N. Vvedenskiĭ: Duality on elliptic curves over local fields. Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964) 1091-1112; 30 (1966) 891-922 = AMS Transl. 63 (1967) 195-216; 71 (1978) 135-167. | MR | Zbl

26 O.N. Vvedenskiĭ: The Artin effect in elliptic curves I. Izv. Akad. Nauk SSSR 43 (1979) = Math. USSR Izv. 15 (1980) 277-288. | MR | Zbl